# SDR TWAA9713802

- Difficulty date: October 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N931TW
- Make and model: Doug DC-9-83
- Aircraft serial: 49527
- Engine: Pwa JT8D217
- System (JASC): 7250 · Turbine Section
- Part: Turbine Blade
- Part number: 500580201
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A, E

## Discrepancy

ABQ - FLT 160 - AFTER TAKEOFF, AT 200 FEET, THE LEFT ENGINE FAILED.  SHUT DOWN ENGINE.  EMERGENCY PROCEDURES FOLLOWED. ENGINE CHANGED.  A SECOND STAGE TURBINE BLADE FAILED.  AIRFOIL SEPARATED FROM ROOT AT INNER END DUE TO FATIGUE CRACK.  (M)
